Darkening of lips due to playing an instrument?

Ok well its the beginning of the school year and I have band class for the last past 2 weeks we have been practicing on our instruments. I play the clarinet. At the beginning of doing it I had a burning sensations in my lips after about 2-3 days my lips become chapped red and swollen. Lately now i have dark spots on the bottom of my lips. My lips now make me look sick or something. They almost look a little purplish. I have been using chap sticks but i just dont know. I know exactly where it came from that damn instrument, but im trying not to get mad but im really fed up with this... can someone please explain this or any treatment. My mom is taking me to the doctor but im just too impatient.

Also i have broken out a little bit around my face. :(((((((((((


0|0
10
Sponsored

Have an opinion?

What Guys Said 0

Be the first guy to share an opinion
and earn 1 more Xper point!

What Girls Said 1

  • It's a bruise from your embouchure. I got the same thing when I first started playing clarinet. I also have a scar on the inside of my upper lip from my embouchure and a bone spur on my right thumb. Orchestra musicians are hard core.

    0|0
    0|0
    • How did you get rid of the bruising?

    • Show All
    • did your bruises hurt? mines dont necessarily hurt. My lips just feel chapped and sometimes have that burning sensation.

    • Not particularly. A good chapstick applied at night (before you go to bed) should help.

Loading...